# SDR 20001129SH007

- Difficulty date: November 2, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Engine: Lyc LO360A1G6
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: B4169
- Condition: Damaged
- Location: Governor
- Component: Governor, Hartzl
- Component part number: E32L
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION AROUND GEAR TEETH AREA.  (X)
